# SDR PNSA060503

- Difficulty date: May 23, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 340B212
- Aircraft time: 34,427 hours
- System (JASC): 7603 · Power Lever
- Part: Lock
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM ANC CONFIGURATION WARNING ILLUMINATED, PILOT ABORTED TAKEOFF.  CAPT FOUND CONDITION LEVER HAD MOVED AFT CAUSING THE CONFIG WARNING.  AIRCRAFT RETURNED TO BLOCK.  MX ADJUSTED FRICTION LOCK PER CMM 76-10-13 AND RELEASED AIRCRAFT.
